# SDR DALA201904302752

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1560 I/B AND AFT CORNER LAV SERVICE PANEL. CORRECTIVE ACTION: BLENDED CORROSION AND FOUND TO BE WITHIN LIMITS PER SRM. (1047290)
